Über algebraisch rektifizierbare Raumkurven

E. Salkowsli

Mathematische Annalen (1909)

  • Volume: 67, page 445-458
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Salkowsli, E.. "Über algebraisch rektifizierbare Raumkurven." Mathematische Annalen 67 (1909): 445-458. <http://eudml.org/doc/158416>.

author = {Salkowsli, E.},
journal = {Mathematische Annalen},
pages = {445-458},
title = {Über algebraisch rektifizierbare Raumkurven},
url = {http://eudml.org/doc/158416},
volume = {67},
year = {1909},

AU - Salkowsli, E.
TI - Über algebraisch rektifizierbare Raumkurven
JO - Mathematische Annalen
PY - 1909
VL - 67
SP - 445
EP - 458
UR - http://eudml.org/doc/158416
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.